# SDR FDEA202202210365

- Difficulty date: February 21, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support
- Part number: AFA711525
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER CARGO COMP: FLOOR SUPPORT AT STA 1781 LBL 8 UNDER FLOOR PANEL 183LG HAVE   SIGNS OF CORROSION REMOVED AND REPLACED FLOOR SUPPORT AFA 7115-25 AT CENTER CARGO COMPARTMENT   STA 1781 LBL 8 REF. SRM 51-31-01-0G AND SRM 51-33-01-0G
